Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code
Blurred Vision (2137)
Date of Event
04/23/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
Event or Problem Description
A site reported to rxsight that a patient's light adjustable lens+ (lal+, sn (b)(6), +22.50d) was implanted on (b)(6) 2024.After 2 light treatments in the right eye, a photorefractive keratectomy (prk) enhancement was performed on the right eye to attempt to normalize the corneal surface.Post prk enhancement, the patient continued to report blurry distance vision and glare at night so the decision was made to explant the lal+ on (b)(6) 2025.